Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Red rashes on mons pubis, itchy, dark, dry skin, caused due to allergy. Treatment options?

Hi.. I m 23 yo and i has never been into sexual relation. Previously i had this allergy problem where i had red rashes all over my body..i had to go to see so many doctor and i had received several injections .. now, the red rashes has gone except at my mons pubis part. Since its itchy i scretch a lot which i think it make the skins there become dark and dry..i read lots of article but mostly its related to itchiness at the vagina.is there any cream or antibiotic that i should used?
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  479
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics
Allergist and Immunologist 's  Response
Hello Amy,
The red rashes on the mons pubis will be part of the generalised urticarial eruptions you had in the past.
Unless you are examined, it is difficult to exclude a fungal infection for which topical antifungals will work. For the dry and itchy skin, you can apply 0.1% hydrocortisone cream twice daily for a week and stop.
Do not apply more than a week.
If after 2-3 days, it is no better, a combined cream will help.
There are triple action creams available like antibacterial, antifungal and a mild steroid when it is difficult to exclude mixed infections.
Hope that helps.
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions